Vol. 7, No. 3, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Preperiodic points for families of polynomials

Dragos Ghioca, Liang-Chung Hsia and Thomas J. Tucker

Vol. 7 (2013), No. 3, 701–732
Abstract

Let a(λ),b(λ) [λ], and let fλ(x) [x] be a one-parameter family of polynomials indexed by all λ . We study whether there exist infinitely many λ such that both a(λ) and b(λ) are preperiodic for fλ.

Keywords
preperiodic points, heights
Mathematical Subject Classification 2010
Primary: 37P05
Secondary: 37P10
Milestones
Received: 21 September 2011
Revised: 25 March 2012
Accepted: 29 March 2012
Published: 23 August 2013
Authors
Dragos Ghioca
Department of Mathematics
University of British Columbia
Vancouver, BC V6T 1Z2
Canada
Liang-Chung Hsia
Department of Mathematics
National Taiwan Normal University
Taipei
Taiwan
Thomas J. Tucker
Department of Mathematics
University of Rochester
Rochester, NY 14627
United States